# SDR CA030520005

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cessna 310L
- Aircraft time: 7,281 hours
- Engine: Cont IO470VO
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 50410051
- Condition: Broken
- Location: Downlock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND PRIOR TO FLIGHT, PIC NOTICED DOWNLOCK SPRING HANGING FROM ONE ATTACH POINT AND UPON INSPECTION WAS FOUND BROKEN AT ATTACH POINT ABOUT 1/2 AN INCH ABOVE SPRING BODY.  SPRING WAS REPLACED NEW.
